Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
seiyafan

Accutane and contact lense wear

Recommended Posts

I have been on Accutane for 4 weeks. Before I started I heard that some people have trouble wearing contact during and even long after Accutane treatment. I was very scared at the moment because my eyes are really bad so I didn't want to wear glasses. Now after 4 weeks my eyes are pretty much just as what they were before. Yesterday I wore my contact for 12 hours without using a single drop, I was like wow.... But usually my routine of the day is one drop of Visine Tear in each of my eyes before putting contact on, then do the same thing after taking them out at night. During the day I usually use Clerz Plus once or twice (I found it better than Visine for Contact)

For those of you who are experience with this kind of stuff, my question is that will I development more dryness in my eyes later on during my treatment? What is going on for those people who cannot wear contact ever again?

Share this post


Link to post
Share on other sites

Eye dryness normally occurs 3 months into the treatment, and then it is almost impossible to wear contact lenses...

Share this post


Link to post
Share on other sites

Hmmm, i'm not sure, i wouldn't end it early though as that might just waste the 3 months you were on it for.

For me the eye dryness carried on for about a month after then went away so it isn't like it lasts forever.

Share this post


Link to post
Share on other sites

How do people normally end their accutane treatment? Like stop taking it at all or decrease the dosage or maybe take one every other day?

Share this post


Link to post
Share on other sites

In the past week I got 2 new acne but they were the small type that can go away in a couple of days and leave with almost invisble scar. But my face definitely looks better than what's before. So I want to stop the Accutane treatment now. But I still have 20 pills left, I think I will take one every other day, any comment?

Share this post


Link to post
Share on other sites

Don't you have a derm whos telling you what to do? If so follow their directions exactly; If you bought the pills online be careful as far as I know the earliest full dose is 4 months. I don't think its possible to be done after 2 months. How many mg/s are you taking?

Share this post


Link to post
Share on other sites

I was on 40mg per day and in the last few days derm told me to increase it to 60mg. I weight 65kg btw.

When the doctor perscribed me Accutane I only had one cyst acne on my face with like 3 or 4 minor ones. So I am not that bad. So far the only good thing Accutane has done for me is turning my oily skin into normal skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×